# SDR SIMA982741

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3013017
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SGF - FLT 3560 - EVERY OTHER FLOOR PROXIMITY LIGHT, LOWER AFT EXIT, AND UPPER MIDDLE EXIT SIGN LIGHTS DO NOT ILLUMINATE.  REMOVED AND REPLACED AFT EMERGENCY BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
